Hi! I am new to all of this and so full of qusetions and concerns. I went to a new obgyn three days ago. Mainly because of my insurance and its the only kind of dr I usually see.And because being intimate was suddenly painful.My stomach was swollen and tender. Plus I have been having ALOT of stomach problems that fits the IBSdescription. But I have also felt really tired and no energy here lately. I walked away with a scrip for Bentyl and an appt. here soon to have sono gram to see if possible cist on ovary. And still feeling rough. Didnt care for DR. at all so will be hunting me another one. Is it normal that Ibs could cause pain during intercourse? I wonder if something else is wrong with me. Also, I am supposed to take 10 mg of Bentyl three times a day. This makes me feel "SPACED-OUT" AND VERY TIRED. Willthis last or get better as the medicine gets into my system? Thank you for your help. I am glad to see this site exists and sad at the same time. I have a lot of reading and educating myself to do. I posted a message on the medicine forum a few min ago but didnt ask about other issues. thanks a bunch!!!